# SDR GTIA040588

- Difficulty date: May 24, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N802NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53168
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CENTER CABIN FLOORBOARD STATION FS 200-256 INSERTS PULLED THROUGH.  FABRICATED FLOORBOARD.  (M)
